# SDR DXTA2024062412149

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,325 hours, 11,700 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO ACTIVE RUNWAY THE LO BRK PRESS AND ANTI SKID INOP WARING LIGHTS CAME ON. TRIED STOPPING AIRCRAFT WITH TOE BRAKES BUT THEY WHERE INOP. STOPPED AIRCRAFT USING EMERGENCY BRAKE. AIRCRAFT TOWED BACK TO RAMP.  TROUBLESHOT BRAKE SYSTEM, NO FAULTS WERE FLAGGED ON ANTI-SKID CONTROL BOX, MOTOR CYCLES NORMALLY AND BRAKE LO PRESS AND ANTI-SKID ANNUNCIATORS ARE NORMAL, NO LEAKS FOUND. BLED BRAKES IAW MM 32-44-00. TAXI CHECKED AIRCRAFT AND BRAKES OPERATE NORMAL AND PEDALS FEEL SOLID.
